MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM- FEMORAL; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM- FEMORAL; VENA CAVA FILTER
Model Number 2120F
Medical Device Problem Codes Malposition of Device (2616); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A review of the reported information indicated that model 2120f vena cava filter allegedly experienced malposition of device and patient-device incompatibility.This information was received from various sources.Of the two malposition of device and patient-device incompatibility, both involved patients without consequences.The two female patients ranged from 51 to 62 years of age and one patient weighed (b)(6) lbs.Weight was not reported for the other patient.

Brand Name
SIMON NITINOL FILTER SYSTEM- FEMORAL
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12708231
Report Number2020394-2021-80793
Device Sequence Number4614078
Product Code DTK
UDI-Device Identifier00801741040900
UDI-Public(01)00801741040900
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2120F
Device Catalogue Number2120F
Device Lot NumberGFVJ3955, UNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/27/2021
Patient Sequence Number1